skip to content
Old Dog Longevity

straight answer

BPC-157 overdose in dogs: no established toxic dose, call first

What to do if a dog gets extra BPC-157 clicks or chews the pen: why no canine toxic dose is established, who to call, and why you should not induce vomiting.

Reviewed October 30, 2026 · Research-use information

the short answer

No canine toxic dose or specific antidote is established for BPC-157. If your dog gets extra clicks, chews the pen, or may have swallowed the contents, call your vet or a pet poison service now. Do not induce vomiting unless a veterinarian or poison control tells you to. Do not wait for symptoms. BPC-157 is not an FDA-approved veterinary drug. Bring the pen, label, and click count.

SituationWhat to doWhat not to do
Extra clicksCall vet or poison control; record clicks and timeDo not induce vomiting
Chewed or punctured penCall; bring the pen and labelDo not give home antidotes or another dose
Swallowed pen partsEmergency vetDo not wait for symptoms
Vomiting, collapse, trouble breathingEmergency nowDo not give another dose

An exposure checklist, not a toxic-dose table. Reviewed October 30, 2026.

Why there is no toxic-dose number

A toxic dose comes from controlled dose-ranging studies and a system that reports adverse events. BPC-157 has no controlled canine trials, the FDA says safety information is limited, and the 2026 orthopaedic review says validated dosing, pharmacokinetic, and long-term safety data are lacking. Published sources do not establish a canine toxic dose or a specific antidote. A number from a forum or a human label is not a canine threshold.

What counts as a possible overdose with this pen

A possible overdose is more than the weight sticker calls for, a missed dose given twice, a chewed or punctured pen, swallowed contents, or an amount you cannot reconstruct. The pen holds 10 mg of BPC-157 and 10 mg of TB-500 per 3.0 mL, and each click is about 167 mcg of each peptide, but those are product facts, not a toxicity scale. Treat an unknown exposure as unknown, not as safe.

Call first; do not induce vomiting

The AVMA says to contact your veterinarian if you give too much of a medication; after hours, contact an emergency service or the ASPCA Animal Poison Control Center at (888) 426-4435, where a fee may apply. Pet Poison Helpline is at (855) 764-7661. Its emergency guidance says not to induce vomiting without consulting a vet or poison service and not to give home antidotes. Do not wait for symptoms to decide.

What to tell the vet or poison service

Give your dog's weight, age, and health conditions; the product name and concentration; the number of clicks; the time; and whether the pen was chewed or swallowed. Describe any symptoms and list every medication and supplement. Bring the pen, label, and batch certificate. If you do not know the amount, say so. A precise timeline and product identity are more useful than a guessed dose.

What to watch afterward

Watch for vomiting, diarrhea, lethargy, appetite loss, hives, facial swelling, trouble breathing, collapse, or a problem at the injection site. Do not give another dose while you are waiting for advice. If your dog is struggling to breathe, collapses, or has a seizure, go to an emergency hospital. Report a suspected adverse event to the FDA's veterinary adverse-event system; a report does not prove causation.

What we do not claim

  • We do not claim BPC-157 is a cure or that any specific amount is safe or toxic in dogs.
  • We do not claim there is an established canine antidote.
  • We do not claim inducing vomiting is safe without veterinary direction.
  • We do not claim a lack of symptoms means there was no exposure.

Sources

Reviewed October 30, 2026. These are the sources we used for this page. Dollar figures, where present, are estimates from the named source, not quotes.

Questions owners ask

How much BPC-157 is too much for a dog?

There is no established canine toxic dose. Do not use a number from a forum or a human label. Call your vet or a poison service with the product, concentration, click count, and time.

My dog got an extra click. What now?

Call your vet or a pet poison service. Do not induce vomiting unless they tell you to. Do not give another dose, and bring the pen, label, and click count to the call or visit.

Should I induce vomiting?

No, not unless a veterinarian or poison control tells you to. Pet Poison Helpline's emergency guidance says not to induce vomiting without consulting a vet or poison service.

Can I wait to see if symptoms appear?

No. Call first. Symptoms may be delayed or subtle, and there is no established canine toxic dose to tell you what to watch for. Do not wait for vomiting or collapse.

Keep reading

the daily ritual

Start with one pen.

One pen, 60 clicks, weight-set dosing, once daily. 90-day guarantee. No lock-in.

This guide is general information, not veterinary advice. BPC-157 and TB-500 are research compounds, not FDA-approved drugs for dogs, and no controlled canine trials have been completed. The plan belongs to your vet. If your dog is suddenly lame, yelping, or unable to bear weight, call your vet first.